# SDR 20001102SH026

- Difficulty date: October 11, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 3210 · Main Landing Gear
- Part: Housing
- Part number: 65446925
- Condition: Cracked
- Location: Mlg System
- Part time: 56,579 hours
- Component: Modular Assy, Boeing
- Component part number: 65446916
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING CRACKED IN THE ''D'' PRIORITY AND ''U'' RESTRICTOR PORTS.  POSSIBLE CAUSE:  FATIGUE, HIGH TSO.  (X)
